Roman Dmytryshyn
Roman Dmytryshyn
Professor (Full), Vasyl Stefanyk Precarpathian National University
Підтверджена електронна адреса в pnu.edu.ua - Домашня сторінка
Назва
Посилання
Посилання
Рік
The multidimensional generalization of g-fractions and their application
R Dmytryshyn
Journal of Computational and Applied Mathematics 164, 265–284, 2004
272004
Convergence of some branched continued fractions with independent variables
RI Dmytryshyn
Matematychni Studii 47, 150-159, 2017
242017
The two-dimensional g-fraction with independent variables for double power series
R Dmytryshyn
Journal of Approximation Theory 164 (12), 1520-1539, 2012
232012
On the convergence criterion for branched continued fractions with independent variables
RI Dmytryshyn
Carpathian Mathematical Publications 9 (2), 120-127, 2017
132017
Associated branched continued fractions with two independent variables
R Dmytryshyn
Ukrainian Mathematical Journal 66 (9), 1312-1323, 2015
122015
Associated Branched Continued Fractions with Two Independent Variables
R Dmytryshyn
Ukrains’ kyi Matematychnyi Zhurnal 66 (09), 1175-1184, 2014
122014
On the expansion of some functions in a two-dimensional g-fraction with independent variables
R Dmytryshyn
Journal of Mathematical Sciences 181 (3), 320-327, 2012
122012
Multidimensional regular C-fraction with independent variables corresponding to formal multiple power series
RI Dmytryshyn
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 150 (4 …, 2020
112020
Convergence of Multidimensional A-and J-Fractions with Independent Variables
RI Dmytryshyn
Computational Methods and Function Theory, 1-14, 2021
102021
On the convergence of a multidimensional g-fraction
D Bodnar, R Dmytryshyn
Mat. Stud 15 (2), 115-126, 2001
102001
On the convergence of multidimensional S-fractions with independent variables
OS Bodnar, RI Dmytryshyn
Carpathian Mathematical Publications 10 (1), 58-64, 2018
92018
The multidimensional -fraction with nonequivalent variables corresponding to the formal multiple power series
R Dmytryshyn
Carpathian Mathematical Publications 1 (2), 145-151, 2012
92012
The multidimensional g-fraction with nonequivalent variables corresponding to the formal multiple power series
R Dmytryshyn
Карпатські математичні публікації 1 (2), 145–151, 2009
92009
Multidimensional associated fractions with independent variables and multiple power series
DI Bodnar, RI Dmytryshyn
Ukrainian Mathematical Journal 71 (3), 370-386, 2019
72019
On some of convergence domains of multidimensional S-fractions with independent variables
RI Dmytryshyn
Carpathian Mathematical Publications 11 (1), 54-58, 2019
72019
Two-Dimensional Generalization of the Rutishauser qd –Algorithm
R Dmytryshyn
Journal of Mathematical Sciences 208 (3), 301-309, 2015
72015
Про деякі області збіжності багатовимірного J-дробу з нерівнозначними змінними
Р Дмитришин
Математичний вісник НТШ 8, 69-77, 2011
62011
On some convergence criteria for branched continued fractions with nonequivalent variables
DI Bodnar, RI Dmytryshyn
Visnyk Lviv Univ. Ser. Mech-Mat 68, 22-30, 2008
52008
Про збіжність багатовимірного J-дробу з нерівнозначними змінними
РІ Дмитришин
Буковинський математичний журнал 5 (3-4), 71-76, 2017
4*2017
Some properties of branched continued fractions of special form
R Dmytryshyn
Carpathian Mathematical Publications 7 (1), 72–77, 2015
42015
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20